American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] G. F. Bachelis, W. A. Parker and K. A. Ross. Local units in $L^{1}\,(G)$ . Proc. Amer. Math. Soc. 31 (1972) 312-313. MR 0288598.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Robert C. Busby. On a theorem of Fell . Proc. Amer. Math. Soc. 30 (1971) 133-140. MR 0283583.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Ching Chou. On a geometric property of the set of invariant means on a group . Proc. Amer. Math. Soc. 30 (1971) 296-302. MR 0283584.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Richard D. Mosak. Central functions in group algebras . Proc. Amer. Math. Soc. 29 (1971) 613-616. MR 0279602.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Daniel Rider. Functions which operate in the Fourier algebra of a compact group . Proc. Amer. Math. Soc. 28 (1971) 525-530. MR 0276792.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Charles F. Dunkl and Donald E. Ramirez. Multipliers on compact groups . Proc. Amer. Math. Soc. 28 (1971) 456-460. MR 0276791.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Robert C. Busby. Extensions in certain topological algebraic categories . Trans. Amer. Math. Soc. 159 (1971) 41-56. MR 0282224.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Kjeld B. Laursen. Symmetry of generalized group algebras . Proc. Amer. Math. Soc. 25 (1970) 318-322. MR 0256186.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] S. L. Gulick, T.-S. Liu and A. C. M. van Rooij. Group algebra modules. IV . Trans. Amer. Math. Soc. 152 (1970) 581-596. MR 0270171.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] S. L. Gulick, T.-S. Liu and A. C. M. van Rooij. Group algebra modules. III . Trans. Amer. Math. Soc. 152 (1970) 561-579. MR 0270171.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Robert C. Busby and Harvey A. Smith. Representations of twisted group algebras . Trans. Amer. Math. Soc. 149 (1970) 503-537. MR 0264418.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] L. J. Lardy. On the identity in a measure algebra . Proc. Amer. Math. Soc. 19 (1968) 807-810. MR 0227782.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Robert Kaufman. Remark on invariant means . Proc. Amer. Math. Soc. 18 (1967) 120-122. MR 0203494.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Neil W. Rickert. Convolution of $L\sp{p}$ functions . Proc. Amer. Math. Soc. 18 (1967) 762-763. MR 0216301.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Joseph L. Taylor. Convolution measure algebras with group maximal ideal spaces . Trans. Amer. Math. Soc. 128 (1967) 257-263. MR 0212504.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Robert Kaufman. Semigroups and de Leeuw's convexity theorem . Proc. Amer. Math. Soc. 17 (1966) 1317-1319. MR 0203521.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Robert S. Strichartz. Isomorphisms of group algebras . Proc. Amer. Math. Soc. 17 (1966) 858-862. MR 0193531.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] M. Rajagopalan. $P\sp{p}$-conjecture for locally compact groups. I . Trans. Amer. Math. Soc. 125 (1966) 216-222. MR 0201991.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Joseph L. Taylor. The Shilov boundary of the algebra of measures on a group . Proc. Amer. Math. Soc. 16 (1965) 941-945. MR 0185464.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] R. G. Douglas. On the inversion invariance of invariant means . Proc. Amer. Math. Soc. 16 (1965) 642-644. MR 0179603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Platon C. Deliyannis. Holomorphic imprimitivities . Proc. Amer. Math. Soc. 16 (1965) 228-233. MR 0176350.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Joseph L. Taylor. The structure of convolution measure algebras . Trans. Amer. Math. Soc. 119 (1965) 150-166. MR 0185465.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Edmond Granirer. A theorem on amenable semigroups . Trans. Amer. Math. Soc. 111 (1964) 367-379. MR 0166597.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Teng-sun Liu. On vanishing algebras . Proc. Amer. Math. Soc. 14 (1963) 162-166. MR 0144221.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] D. J. Newman, J. T. Schwartz and H. S. Shapiro. On generators of the Banach algebras $l\sb{1}$ and $L\sb{1}(0,\,\infty )$ . Trans. Amer. Math. Soc. 107 (1963) 466-484. MR 0150579.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Roy L. Adler and Alan G. Konheim. A note on translation invariants . Proc. Amer. Math. Soc. 13 (1962) 425-428. MR 0146652.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Frank T. Birtel. Isomorphisms and isometric multipliers . Proc. Amer. Math. Soc. 13 (1962) 204-210. MR 0176345.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Paul Civin. Weak structural synthesis for certain Banach algebras . Trans. Amer. Math. Soc. 104 (1962) 420-424. MR 0140969.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Leopoldo Nachbin. On the finite dimensionality of every irreducible unitary representation of a compact group . Proc. Amer. Math. Soc. 12 (1961) 11-12. MR 0123197.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Carl S. Herz. The spectral theory of bounded functions . Trans. Amer. Math. Soc. 94 (1960) 181-232. MR 0131779.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2